Radial transport in a porous medium with Dirichlet, Neumann and Robin-type inhomogeneous boundary values and general initial data: analytical solution and evaluation

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)173-189
Number of pages17
JournalJournal of Engineering Mathematics
Volume75
Issue number1
DOIs
Publication statusPublished - 2012

Bibliographical note

online 2011

Keywords

  • CWTS JFIS < 0.75

Cite this